Research Paper General topology
1. On some properties of the hyperspace $\theta (X)$ and the study of the space $\downarrow\theta C(X)$

R. Sen

Volume 09, Issue 03 , Summer 2020, Pages 185-192

  The aim of the paper is to first investigate some properties of the hyperspace $\theta(X)$, and then in the next article it deals with some detailed study of a special type of subspace $\downarrow\theta C(X)$ of the space $\theta (X\times \mathbb I)$.  Read More

Research Paper Combinatorics
2. Domination parameters of Cayley graphs of some groups

F. Ramezani

Volume 09, Issue 03 , Summer 2020, Pages 193-200

  ‎In this paper‎, ‎we investigate domination number‎, ‎$\gamma$‎, ‎as well‎ ‎as signed domination number‎, ‎$\gamma_{_S}$‎, ‎of all cubic Cayley‎ ‎graphs of cyclic and quaternion groups‎. ‎In addition‎, ‎we show that‎ ‎the ...  Read More

Research Paper General topology
3. On weakly e*-open and weakly e*-closed Functions

M. Özkoc; S. Erdem

Volume 09, Issue 03 , Summer 2020, Pages 201-211

  The aim of this paper is to introduce and study two new classes of functions called weakly $e^{*}$-open functions and weakly $e^{*}$-closed functions via the concept of $e^{*}$-open set defined by Ekici \cite{erd1}. The notions of weakly $e^{*}$-open and weakly $e^{*}$-closed functions ...  Read More

Research Paper Fixed point theory
4. $S$-metric and fixed point theorem

M. Simkhah Asil; Sh. Sedghi; N. Shobe; Z. Mitrovic

Volume 09, Issue 03 , Summer 2020, Pages 213-220

  In this paper, we prove a general fixed point theorem in $\textrm{S}$-metric spaces for maps satisfying an implicit relation on complete metric spaces. As applications, we get many analogues of fixed point theorems in metric spaces for $\textrm{S}$-metric spaces.  Read More

Research Paper Functional analysis
5. Some improvements of numerical radius inequalities via Specht’s ratio

Y. Khatib; M. Hassani

Volume 09, Issue 03 , Summer 2020, Pages 221-230

  We obtain some inequalities related to the powers of numerical radius inequalities of Hilbert space operators. Some results that employ the Hermite-Hadamard inequality for vectors in normed linear spaces are also obtained. We improve and generalize some inequalities with respect to ...  Read More

Research Paper Commutative algebra
6. Algebraic and topological aspects of quasi-prime ideals

M. Aghajani; A. Tarizadeh

Volume 09, Issue 03 , Summer 2020, Pages 231-236

  In this paper, we define the new notion of quasi-prime ideal which generalizes at once both prime ideal and primary ideal notions. Then a natural topology on the set of quasi-prime ideals of a ring is introduced which admits the Zariski topology as a subspace topology. The basic properties ...  Read More

Research Paper
7. Approximate $n-$ideal amenability of module extension Banach algebras

M. Ettefagh; S. Etemad

Volume 09, Issue 03 , Summer 2020, Pages 237-252

  Let $\mathcal{A}$ be a Banach algebra and $X$ be a Banach $\mathcal{A}-$bimodule. We study the notion of approximate $n-$ideal amenability for module extension Banach algebras $\mathcal{A}\oplus X$. First, we describe the structure of ideals of this kind of algebras and we present ...  Read More